Might be away for a while.

Viewing 12 reply threads
  • Author
    Posts
    • #427393
      David the Gnome
      Participant
      • Total Posts: 3,033

      Not entirely sure yet.  Some really weird shit has been happening with my mind and body and no one can tell me why.  By weird shit, I mean scary, painful things.  Haven’t hit my limit yet, but I am close.

      Eventually I will probably end up in a crisis center or a psych ward.  My mind is… under too much pressure” I think.  I am beginning to struggle with what is and isn’t real.  Not that I hear or see things… It’s weirder than that.

      Like I feel unreal.  I feel like everything around me is unreal.  Like everything is a lie, fake, somehow.  Perhaps I have gotten to the point where my feelings about society are manifesting in my mind more than I can handle.  Can’t seem to relax, stop shaking, or go to sleep.

      Last panic attack I started babbling something that wasn’t English – and because I dont believe in stuff like speaking in tongues, it scared the shit out of me.

      Yeah… I think I might need a timeout.  Soon, anyway.  If I disappear, that will be why.

    • #427399
      Ohio Barbarian
      Moderator
      • Total Posts: 20,590

      I have had recent experience with feeling unreal. It’s vicarious, but still. My wife recently did an Ancestry DNA test. The results came in about a month ago.

      It was obvious that her dad wasn’t her dad, and she’s in her 50s and had never had a clue. Her uncle told her that his brother was not in fact her dad when she asked him; even knew who the biological dad was. He died six years ago. Weird. It has been a terrible emotional shock to her. For one thing, she’s into genealogy and had spent 20 years researching ancestors who weren’t even hers.

      She’s gone from fits of rage to crying and depression and a general feeling of stepping into the Twilight Zone. OTOH, her daughter was delighted to get in touch with some new cousins who live in the area, and they seem like very nice people.

      It is better to vote for what you want and not get it than to vote for what you don't want and get it.--Eugene Debs

      You can jail a revolutionary, but you can't jail the revolution.--Fred Hampton

      • #427482
        whispers
        Participant
        • Total Posts: 459

        I am sorry to hear you are suffering so much.   Hope that you get the help you need.  You contribute so much important to the community we will miss you and I hope the subjective interface with reality , or not, will diminish in harm for you.

    • #427405
      Mr. Mickeys Mom
      Moderator
      • Total Posts: 5,742

      Here’s the thing… You think that it’s just physical sometimes and it’s etherial, but who the hell knows for sure? The fact that you worry what could be real doesn’t worry me, but I know it worries you, due to history.

      I’m confident that you will allow yourself to analyze yourself. I’m not sure at this point in the hell realms of what is going on in the world that many people are as confident about so-called, “reality” anymore. So, I don’t think you should look for external validation on this stuff.

      I’ll be looking towards your next post whenever you are ready, but meanwhile, my friend, It Is Alright.

      Hell, no... I'm not giving up...

    • #427408
      jbnw
      Participant
      • Total Posts: 4,507

      and really positive regard for success!! I believe you’re one step up on many people – you recognize you have something to work through. All too many never realize it . . .

    • #427423
      jwirr
      Participant
      • Total Posts: 1,874

      Take care David. We will keep you in our hearts and minds. Best to look into these situations because it often can be helped with the right doctors.

      jwirr

    • #427424
      mrdmk
      Participant
      • Total Posts: 3,194

      Please let us know how you are doing!

      If you cannot dazzle them with brilliance, baffle them with bullshit WC Fields

      Warning DO NOT CLICK HERE!
    • #427428
      Pam2
      Participant
      • Total Posts: 8,105
    • #427449
      PADemD
      Participant
      • Total Posts: 2,257

      David, there are people who post on the subReddit r/insomnia who are having the same symptoms.  You are not alone.  Please take care of yourself.  We’ll be here for you.

      • #427502
        Babel 17
        Participant
        • Total Posts: 4,905

        @padedmd

        I felt a touch of that when I retired from being a construction worker, after years of it being very stressful after the company I worked for nearly got shut down after an FBI bust for bid rigging. The whole industry was suffering as well.

    • #427465
      Haikugal
      Moderator
      • Total Posts: 2,228

      We’ll keep the light on for ya David and thanks for the heads up. I feel like that sometimes too and it’s disconcerting to say the least. You aren’t alone and your writing has improved tremendously from when you first started. Best of luck and warm hugs.

      The DNC “big tent” excludes Nina Turner but includes John Kasich.
      God, guns, and gobbledygook...we live in an aquarium of nightmares.

    • #427499
      Coyote
      Participant
      • Total Posts: 96

      Take care David.

      You have everyones support and we all know you can make it through this.

    • #427501
      Babel 17
      Participant
      • Total Posts: 4,905

      I find watching TV shows of people who have been more stressed and weirded out more than I have ever been to sometimes help.

      After watching Krysten Ritter in Jessica Jones fight off mind control, or Anna Torv in Fringe cope with being the product of an experimental drug trial, I feel more “normal”.

      I am in no way making light of your physical symptoms and condition, or your mental stress. Best of luck with that, truly.

    • #427510
      Snort McDork
      Participant
      • Total Posts: 4,833

      I hear ya loud and clear. Having similar issues but I’m moving soon–back home.

      May I suggest trying to get involved with something since mask requirements are dropping in many places.

      If you’ve been cooped up for a long time, may be a good idea to get out and travel somewhere.

      Keep in touch and lets us know how things are going. I will be away for a couple of weeks myself as I’m moving back up North.

      Best to you.

      I'm Snort McDork and I approved this message.

      "I like Birdy Num-Nums"

      If you come for Nina Turner, Your ish better be airtight like Tupperware" -Rashida Talib

    • #427604
      David the Gnome
      Participant
      • Total Posts: 3,033

      I wasn’t expecting to see so many replies.

      I talked to the psychiatric nurse practitioner who manages my medications.  She wants to put me on one or two more.  I’m currently on sertraline (200 MG), lamotrigine (50MG), lorazepam (.5 mg, three times a day as needed).  I’ve been informed repeatedly that they really want to reduce and eventually eliminate the lorazepam, which, really, is the only thing I’ve ever taken that helps with my panic attacks/anxiety.  They said it is dangerous, has bad long term effects, and shouldn’t be taken for long periods of time.  Too bad they didn’t tell me that back in 2000 when they first prescribed it to me – I may have been more cautious… on the other hand, probably not, it was the only thing that gave any relief.

      At this point, my body and mind are dependent on these medications that I am already taking.  Stopping any of them, with or without supervision, could have massive consequences.  Delusions, death, seizures, loss of motor control, oh the list goes on and on and on.  Each time I have tried (and I have gone off all medications – with supervision – a few times in the last twenty years) I have relapsed quite badly.  The first time, I was 18, enrolled in a good university – with almost a full ride due to grants.  Relapsed killed that.  For months, I couldn’t drive, couldn’t read, couldn’t even sit through a movie.  I had no ability to focus – until I had been back on the medication for a few months.

      A lot of these doctors and practitioners – who are well intentioned – prescribe these drugs without really having an understanding of what they do or why.  This is why the “potential side effects and benefits” vary so greatly.  Everyone’s brain chemistry works a little differently.  Its a bit like playing Russian roulette – only with your brain.

      The suggested medications are remeron (lowest dose… 7 mg, I think) which I get to pick up the prescription for soon – and the other is seroquil, a powerful anti-psychotic.  For both of these, typically most common side effects are weight gain and drowsiness.  The lorazepam already has that effect – and the other medications can, to a lesser extent.  So I’ll be even more tired, even more overweight.  But maybe I’ll feel a bit better.  Maybe I’ll be a little less miserable.

      At this point, maybe I should just say fuck it and spend my monthly 793 (well, 293 after rent) on heroine or something.  Maybe crack.  Okay, not really serious there – those drugs scare me too much.

      I am probably headed for a breakdown of some sort.  I still daydream occasionally about maybe going to a monastery, spending months or even years in meditation, contemplation, meeting some monks who can help me get my head straight, but… I could never afford that, I have too many obligations here, so I will probably never do it.

      I gotta tell ya, the more I learn about modern medicine, the more I wonder why we didn’t stick with herbalism.

Viewing 12 reply threads
  • You must be logged in to reply to this topic.